No Cover Image

Journal article 657 views

Transient dynamics of stochastically parametered beams

S ADHIKARI, CS MANOHAR, Sondipon Adhikari

JOURNAL OF ENGINEERING MECHANICS-ASCE, Volume: 126

Swansea University Author: Sondipon Adhikari

Published in: JOURNAL OF ENGINEERING MECHANICS-ASCE
Published: 2000
Online Access: http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=ORCID&SrcApp=OrcidOrg&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=WOS:000090007800004&KeyUID=WOS:000090007800004
URI: https://cronfa.swan.ac.uk/Record/cronfa25877
Tags: Add Tag
No Tags, Be the first to tag this record!
Item Description: @articleRID:1031151530352-48,title = Transient dynamics of stochastically parametered beams,journal = JOURNAL OF ENGINEERING MECHANICS-ASCE,year = 2000,author = ADHIKARI, S and MANOHAR, CS,volume = 126,number = 11,pages = 1131-1140
College: College of Engineering